Two-parameter maximal functions associated with homogeneous surfaces in n

Gianfranco Marletta; Fulvio Ricci

Studia Mathematica (1998)

  • Volume: 130, Issue: 1, page 53-65
  • ISSN: 0039-3223

How to cite


Marletta, Gianfranco, and Ricci, Fulvio. "Two-parameter maximal functions associated with homogeneous surfaces in $ℝ^n$." Studia Mathematica 130.1 (1998): 53-65. <>.

abstract = {},
author = {Marletta, Gianfranco, Ricci, Fulvio},
journal = {Studia Mathematica},
keywords = {maximal functions; hypersurfaces; curvature},
language = {eng},
number = {1},
pages = {53-65},
title = {Two-parameter maximal functions associated with homogeneous surfaces in $ℝ^n$},
url = {},
volume = {130},
year = {1998},

AU - Marletta, Gianfranco
AU - Ricci, Fulvio
TI - Two-parameter maximal functions associated with homogeneous surfaces in $ℝ^n$
JO - Studia Mathematica
PY - 1998
VL - 130
IS - 1
SP - 53
EP - 65
AB -
LA - eng
KW - maximal functions; hypersurfaces; curvature
UR -
ER -


  1. [B] J. Bourgain, Averages in the plane over convex curves and maximal operators, J. Anal. Math. 47 (1968), 69-85. Zbl0626.42012
  2. [CRW] A. Carbery, F. Riccci, and J. Wright, Rev. Mat. Iberoamericana, to appear. 
  3. [C] Y.-K. Cho, Multiparameter maximal operators and square functions on product spaces, Indiana Univ. Math. J.43 (1994), 459-491. Zbl0805.42016
  4. [CDMM] M. Cowling, S. Disney, G. Mauceri, and D. Müller, Damping oscillatory integrals, Invent. Math. 101 (1990), 237-260. Zbl0733.42011
  5. [dG] M. de Guzmán, Differentiation of Integrals in n , Lecture Notes in Math. 481, Springer, 1975. 
  6. [I] A. Iosevich, Maximal operators associated to families of flat curves in the plane, Duke Math. J. 76 (1995), 631-644. 
  7. [IS] A. Iosevich and E. Sawyer, Maximal averages over mixed homogenous surfaces, preprint. Zbl0921.42015
  8. [M] G. Marletta, Maximal functions with mitigating factors in the plane, J. London Math. Soc., to appear. Zbl0947.42013
  9. [MRZ] G. Marletta, F. Ricci, and J. Zienkiewicz, Two-parameter maximal functions associated with degenerate homogeneous surfaces in 3 , this issue, 67-75. Zbl0922.42014
  10. [MSS] G. Mockenhaupt, A. Seeger, and C. Sogge, Wave front sets, local smoothing, and Bourgain's circular maximal theorem, Ann. of Math. 136 (1992), 207-218. Zbl0759.42016
  11. [RS] F. Ricci and E. M. Stein, Multiparameter singular integrals and maximal functions, Ann. Inst. Fourier (Grenoble) 42 (1992), 637-670. Zbl0760.42008
  12. [RdF] J. L. Rubio de Francia, Maximal functions and Fourier transforms, Duke Math. J. 53 (1986), 395-404. 
  13. [S] E. M. Stein, Maximal functions: spherical means, Proc. Nat. Acad. Sci. 73 (1976), 2174-2175. Zbl0332.42018
  14. [SW] E. M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), 1239-1295. Zbl0393.42010

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.